Perfil

Data de entrada: 27 de jun. de 2022

Sobre







Are Adhd Meds Bad For Heart



Stimulant medications for ADHD are very similar in terms of their potential side effects. The risk of side effects increases at higher doses of medication. Some possible side effects include: 3 Mild belly pain Headache Irritability or anxiousness Sleep problems Reduced appetite (and sometimes weight loss or poor weight gain in a child) All of the ADHD stimulant medicines have been linked to rare cases of heart attack, stroke, and sudden death, so children should first be evaluated for underlying heart problems. The severity of... At high doses, Adderall increases the risk of heart problems, high blood pressure, and stroke.


People who have underlying cardiovascular problems are at a greater risk from consuming stimulants, including prescription stimulants overseen by a physician. Short-term, but potentially dangerous, side effects associated with Adderall include: Chest pain

 

Are Adhd Meds Bad For Heart - Discount Place

Mais ações